Skip to content
Birth Control Pill/ Spotting and cramping
avatar
An_249103 posted:
I started the my pill on the 11/11/12. I have approximately 11 days left until my next period. I have been having sex but only using a condom before he ejaculates. I started spotting a bit yesterday and today i have cramping. We had intercourse last night. Can you tell me why i am spotting and cramping? Could i be pregnant?
Reply
 
avatar
georgiagail responded:
These symptoms are fairly common when starting birth control pills. They tend to get better with time.

Gail


Helpful Tips

Bleeding for a long period of time
For people bleeding for weeks at a time, make sure to check that your birth control is strong enough. A few years ago, I was changing birth ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.